Smoker: pak a day. Work outside in dust. and around horses and other barnyard aninals.
10 Jul 2010
Well I am no judging ... one knows what one does with ones life... but smoking a pack a day I think it is too much... from my personal point of view... you are not specific with your question... so I will try to help; I am not a Doctor
First thing my friend you have to cut down... what it seems to me you have "smokers cough"... so the longest you keep on a pack a day the worse you will get. Also the dust you inhale does not help at all with the conditons you have.
My suggestion( after the cutting back) is to make an appoinment with a Doctor have your lungs cheched out ( X-ray exam) to see in which state they are in, and take from there.
I mean if you do not do this, your life might be at risk, and going to your local drugs store and getting a cough syrup... well it is not good enough... if you still to smoke a pack a day.
Again have all the exams requiered to check in what condition your organism is in.
Best wishes, I hope you are fine... try and quit... from a caring individual
10 Jul 2010
I think the cigarettes really have a lot to do with how you are feeling right now the dust does play a roll in it. How old are you? I think the best thing for you is to see a doctor. Also till you do see him/her take some mucinex my aunt is 60 yrs. old and she just got over pnemonia and the mucinex helped her alot. She was able to cough up all that phlegm that was aideing the pnemonia basically helping it stay alive in her body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
After having a cold and taking antibiotics I have been left with a very dry throat and a build up of phlegm behind tonsils. I can feel it there and ...
1 answer • 17 Mar 2013
1 answer • 14 Nov 2014
Venelafaxine is the name of the drug
1 answer • 13 Dec 2014
I started with a cough in aug , Dr took me off lisinopril and I started on another drug , not an ace inhibitor , cough went away in about 6 wks . I ...
1 answer • 27 Dec 2014